# SDR A6WA201040054

- Difficulty date: January 26, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 15,008 hours, 14,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND AFTER APU START AND BLEED TRANSFER FUEL ODOR FROM PACKS USING APU BLEED AIR PACKS WERE OK, O ENG.  INSPECTED APU, NO OBVIOUS FUEL LEAKAGE WITH APU RUNNING, RAN PACKS OFF ENG BLEED AIR, NO ODOR NOTED, COMPLIED WITH CM ACTION, PLACED APU ON MEL.
